Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 311-314
http://dx.doi.org/10.1155/S0161171282000295

Positive solutions of the diophantine equation

Department of Mathematics, University of Missouri, Columbia 65211, MO, USA

Received 17 August 1981; Revised 23 October 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Integral solutions of x3+λy+1xyz=0 are observed for all integral λ. For λ=2 the 13 solutions of the equation in positive integers are determined. Solutions of the equation in positive integers were previously determined for the case λ=1.